# SDR DALA2015030902019

- Difficulty date: March 6, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 67,984 hours, 27,370 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 1540, STR 30, STRINGER OTBD VERTICAL FLANGE AT STRINGER CLIP ATTACH HAS CORROSION.  REMOVED CORROSION AND FOUND OUT OF LIMITS. CUT OUT DAMAGE AND REPAIRED IAW SRM. 1849979.
